FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

ALLEVIA TABLETS (OTC FEXOFENADINE) 120MG (PACK SIZE 7-30)

7, 15, 30

£3.49£10.49

Are you suffering from hay fever? It’s time to relieve those uncomfortable symptoms with Allevia which is a prescription strength antihistamine. This medicine contains the active ingredient fexofenadine, a non-drowsy antihistamine that’s ideal for everyday use.

Clear
Information Leaflet
SKU: N/A Categories: , ,

Description

What Are Allevia Tablets? 

Are you suffering from hay fever? It’s time to relieve those uncomfortable symptoms with Allevia. This medicine contains the active ingredient fexofenadine, a non-drowsy antihistamine that’s ideal for everyday use. Simply take one a day before your allergies start to relieve sneezing, an itchy, runny or blocked nose, and red, watery eyes.

What is hay fever?

Hay fever refers to an allergy to pollen, and there many different types, like tree, grass and plantain pollen. Pollen particles swarm the air all year round, but it typically worsens when it’s warm, humid and windy between the months of March and September.

It presents symptoms similar to the common cold, however, hay fever can last for weeks and months at a time. If you suffer from asthma, hay fever may trouble you more, so always speak to your doctor or Chemist4U pharmacist for advice if you’re struggling.

How does fexofenadine relieve the symptoms of hay fever? 

Fexofenadine is a non-drowsy medicine known as an antihistamine. When you come into contact with something you’re allergic to, such as pollen, your body produces a substance called histamine, causing watery eyes and itchy skin to name just a few symptoms. Fenofexadine works by blocking the effects of histamine to reduce any unpleasant symptoms.

Additional information

Pack Size

7, 15, 30

Uses / Instructions

  • For oral use only
  • Adults and children aged 12 and over: take one tablet (120 mg) daily. Take the tablet with water before a meal

Children under 12 years of age: Not recommended

Warnings

Talk to your doctor or pharmacist before taking Allevia if:

  • You have a problem with your liver
  • You have problems with your kidneys
  • You have ever had heart disease
  • You are elderly
  • You are pregnant or breastfeeding

Keep out of the sight and reach of children.

Allevia is unlikely to affect your ability to drive or operate machinery. However, you should check that these tablets do not make you feel sleepy or dizzy before operating machinery.

Side Effects

Like all medicines, Allevia may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include:

  • Headache

  • Drowsiness

  • Nausea

  • Dizziness

Ingredients

The active substance is fexofenadine hydrochloride.

Each tablet contains 120 mg of fexofenadine hydrochloride.

The other ingredients are:

  • Tablet core: microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate.
  • Film coating: hypromellose, povidone K30, titanium dioxide (E171), colloidal anhydrous silica, macrogol 400, red iron oxide (E172) and yellow iron oxide (E172).

Reviews

There are no reviews yet.

Be the first to review “ALLEVIA TABLETS (OTC FEXOFENADINE) 120MG (PACK SIZE 7-30)”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart